# SDR DALA2025021001050

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 77,788 hours, 9,851 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3360 DOOR 2L INDICATION IN FLIGHT. CORRECTIVE ACTION: FOUND PROX SWITCH 21MJ AND LINK OUT OF RIG, ADJUSTED PROX SWITCH 21MJ AND LINK PER A330 AMM 52-71-12-820-801-A. OK FOR SERVICE. (0802451)
